# SDR JJBA20230116011

- Difficulty date: January 15, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 40,636 hours, 27,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 18A EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED SEAT 18A EMERGENCY LIGHT. OPS CHECK SAT
